# SDR UIEA200200049

- Difficulty date: September 29, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Engine: Ge CF650E2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

NOSE GEAR DOOR LIGHT (RED) AND GEAR LIGHT REMAINED ON AFTER GEAR LEVER WAS RAISED.  ATTEMPTED TO CORRECT PER FHB PROCEDURES TO NO AVAIL.  AIR TURN BACK REQUIRED.  JETTISONED APPROXIMATELY 70,000 KGS OF FUEL.  LIFTED THE AIRCRAFT AND TROUBLESHOT PER MM.  ALL GEAR VISUAL INSPECTIONS AND OPS NORMAL.  TROUBLESHOT LANDING GEAR WARNING LOGIC CARD AND SENSOR PER MM AND CLEANED SAME.  INSPECTED AND ADJUSTED NOSE GEAR DOOR WARNING SENSOR PER MM.  LUBRICATED NOSE GEAR AS REQUIRED.  SWING CHECK OPS AND INDICATION NORMAL.
